# SDR 96ZZZM1551

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4ZV
- Make and model: Beech 1900D
- Aircraft serial: UE4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 998201109
- Condition: Backed Out
- Location: Nlg
- Part time: 7,837 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED ON TAXI.  CLEAR VFR DAY.  NOSE DRAG LEG UPPER PIN BACKED OUT.  ISSUED FLEET CAMPAIGN DIRECTIVE TO INSPECT ENTIRE FLEET FOR UPPER DRAG LEG PIN INSTALLATION.  (M)
